# SDR DALA1120235640

- Difficulty date: March 12, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 2,746 hours, 899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND AN EMERGENCY PATH LIGHT AT LAV 2L INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING.  OPERATIONAL CHECK WAS GOOD.
